Freiman-ruzsa-type theory for small doubling constant

Hansheng Diao

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

In this paper, we study the linear structure of sets A ⊂ F n2 with doubling constant (A) < 2, where σ(A):=|A+A|/|A|. In particular, we show that A is contained in a small affine subspace. We also show that A can be covered by at most four shifts of some subspace V with |V| ≤ |A|. Finally, we classify all binary sets with small doubling constant.

Original languageEnglish (US)
Pages (from-to)269-276
Number of pages8
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume146
Issue number2
DOIs
StatePublished - Mar 1 2009

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Freiman-ruzsa-type theory for small doubling constant'. Together they form a unique fingerprint.

  • Cite this